# SDR HEEA0011656

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Part number: 212030437007
- Condition: Missing
- Location: Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID RUBBER CAME OFF CAP.
